Fast diffusion equation with critical Sobolev exponent in a ball

V A Galaktionov, J R King

Research output: Contribution to journalArticle

14 Citations (Scopus)
Original languageEnglish
Pages (from-to)173--188
Number of pages16
JournalNonlinearity
Volume15
Publication statusPublished - Jan 2002

Cite this

Fast diffusion equation with critical Sobolev exponent in a ball. / Galaktionov, V A; King, J R.

In: Nonlinearity, Vol. 15, 01.2002, p. 173--188.

Research output: Contribution to journalArticle

@article{21db6d88413a4645a75a1a3e50db537d,
title = "Fast diffusion equation with critical Sobolev exponent in a ball",
author = "Galaktionov, {V A} and King, {J R}",
year = "2002",
month = "1",
language = "English",
volume = "15",
pages = "173----188",
journal = "Nonlinearity",
issn = "0951-7715",
publisher = "IOP Publishing",

}

TY - JOUR

T1 - Fast diffusion equation with critical Sobolev exponent in a ball

AU - Galaktionov, V A

AU - King, J R

PY - 2002/1

Y1 - 2002/1

M3 - Article

VL - 15

SP - 173

EP - 188

JO - Nonlinearity

JF - Nonlinearity

SN - 0951-7715

ER -